# SDR AKG2004F00005

- Difficulty date: March 2, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N102RM
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770069
- Engine: Cont TSIO360*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part serial: 87724
- Condition: Failed
- Location: Nr 6
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 6 CYLINDER WAS FOUND CRACKED AROUND THE INSIDE OF THE STEEL PART ABOUT 1.5 INCHES FROM THE TOP WHERE IT SCREWED INTOTHE HEAD.  THE CRACK IS ALMOST COMPLETELY AROUND THE CYLINDER.  THIS CYLINDER IS A REPAIRED SERVICEABLE FROM ENGINE COMPONENTS WITH THE CERMINIL PROCESS.  ENGINE WAS STILL RUNNING WHEN TAXIING TO THE RAMP, ONLY INDICATION PILOT HAD WAS BAD OIL LEAK.
